# SDR SWAA2021102230944

- Difficulty date: October 18, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737
- Aircraft serial: 35788
- Aircraft time: 48,352 hours, 25,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: SEVERAL EMERGENCY LIGHTS IN FWD GALLEY INOP / [01] R&R FWD R/H EMERGENCY LIGHT BATTERY PACK(M1675) REF AMM 33-51-06
